Communications in Mathematical Physics

Topological sigma models

Edward Witten

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 118, Number 3 (1988), 411-449.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104162092

Mathematical Reviews number (MathSciNet)
MR0958805

Zentralblatt MATH identifier
0674.58047

Subjects
Primary: 81E13
Secondary: 57R99: None of the above, but in this section 58E99: None of the above, but in this section 81E30 81E40 83C45: Quantization of the gravitational field

Citation

Witten, Edward. Topological sigma models. Comm. Math. Phys. 118 (1988), no. 3, 411--449. http://projecteuclid.org/euclid.cmp/1104162092.


Export citation